# SDR R61A201202230137

- Difficulty date: February 23, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 10,887 hours, 8,725 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support
- Part number: 17092968001
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND SUPPORT CRACKED FOR EMERGENCY RAM AIR VALVE.  MAINTENANCE REMOVED AND REPLACED SUPPORT IAW 175 SRM51-40-02, 51-41-01.  DOUBLER WAS ALSO FABRICATED FOR PLATFORM SUPPORT ANGLE FROM 2024T3 .050 IAW EMB ETD 2012-170-002757 REV A.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
